Alert archive / Wisconsin / Flash Flood Warnings in 2009
Flash Flood Warning 7, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 24, 2009, 4:07 PM CDT for Crawford County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2009, 4:07 PM CDT (21:07 UTC)
- Expired
- Jul 24, 2009, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Crawford County, WI
The radar
The La Crosse radar (KARX), 64 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 4:15 PM CDT | FLASH FLOOD | 1 Ssw Lynxville, WI | MUDSLIDE ALONG HIGHWAY 35 JUST NORTH OF THE LOCK AND DAM. TREES AND DEBRIS IN THE MUDSLIDE ALONG THE SIDE OF THE HIGHWAY. HIGHWAY STILL OPEN. REPORT DELAYED TO NWS. |
| Jul 24, 4:51 PM CDT | FLASH FLOOD | 1 Ssw Lynxville, WI | ROCKSLIDE ALONG HIGHWAY 35. THE HIGHWAY IS NOW CLOSED. |
| Jul 24, 6:40 PM CDT | HEAVY RAIN 1.45 | Mount Zion, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KARX 242107
FFWARX
WIC023-250000-
/O.NEW.KARX.FF.W.0007.090724T2107Z-090725T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
407 PM CDT FRI JUL 24 2009
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN
* UNTIL 700 PM CDT
* AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN...AND AN
ADDITIONAL ONE TO THREE INCHES OF RAIN IS POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
OF CRAWFORD COUNTY...INCLUDING THE TOWNS OF LOCK AND DAM 9...
CROWLEY RIDGE...MAPLE RIDGE...HARRIS RIDGE...OAK RIDGE...JOY
HOLLOW...BOYDTOWN...HIGHWAYS 60 AND 61...HORRIGAN RIDGE AND MOUNT
ZION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4310 9117 4314 9117 4325 9107 4329 9107
4332 9108 4333 9111 4335 9117 4337 9120
4342 9120 4342 9067 4318 9067 4309 9082
$$
AJ2 follow-up statements
000
WGUS73 KARX 242233
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT FRI JUL 24 2009
WIC023-250000-
/O.CON.KARX.FF.W.0007.000000T0000Z-090725T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD WI-
533 PM CDT FRI JUL 24 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CRAWFORD COUNTY UNTIL
700 PM CDT...
AT 530 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING IN PORTIONS OF CRAWFORD COUNTY. MUDSLIDES
WERE REPORTED ALONG HIGHWAY 35 IN THE LYNXVILLE AREA...WITH THE
HIGHWAY NOW CLOSED JUST SOUTH OF LYNXVILLE.
RADAR ESTIMATES 2 TO 3 INCHES OF RAIN HAS FALLEN IN PORTIONS OF
CRAWFORD COUNTY...ESPECIALLY AREAS OF CENTRAL AND WESTERN CRAWFORD
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4310 9117 4314 9117 4325 9107 4329 9107
4332 9108 4333 9111 4335 9117 4337 9120
4342 9120 4342 9067 4318 9067 4309 9082
$$
BINAU000
WGUS73 KARX 242358
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
658 PM CDT FRI JUL 24 2009
WIC023-250012-
/O.EXP.KARX.FF.W.0007.000000T0000Z-090725T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD WI-
658 PM CDT FRI JUL 24 2009
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CRAWFORD COUNTY
WILL BE ALLOWED TO EXPIRE AT 700 PM CDT...
LAW ENFORCEMENT INDICATES THAT HIGHWAY 35 SOUTH OF LYNXVILLE IS NOW
OPEN IN ONE LANE...BUT THAT ROAD CREWS WILL DO PERIODIC LANE
CLOSURES THROUGH THE NIGHT TO HAVE EQUIPMENT REMOVE MUDSLIDE DEBRIS.
NO OTHER REPORTS OF FLASH FLOODING HAVE BEEN RECEIVED...AND WITH
HEAVY RAIN WELL SOUTH OF THE AREA...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4310 9117 4314 9117 4325 9107 4329 9107
4332 9108 4333 9111 4335 9117 4337 9120
4342 9120 4342 9067 4318 9067 4309 9082
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:45 PM CDT, 22 minutes earlier.
Area forecast discussion, Jul 24, 3:45 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 345 PM CDT FRI JUL 24 2009 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT THE SEVERE WEATHER THREAT THIS AFTERNOON AND EVENING...AND PRECIPITATION AND TEMPERATURES FROM SATURDAY THROUGH MONDAY ARE THE MAIN CONCERNS WITH THIS PART OF THE FORECAST. AT 3 PM...A COLD FRONT WAS LOCATED FROM ASHLAND WISCONSIN SOUTHEAST TO FORT DODGE IOWA. ELEVATED SHOWERS AND STRONG THUNDERSTORMS WERE LOCATED BETWEEN DODGE CENTER MINNESOTA TO BOSCOBEL AND RICHLAND CENTER WISCONSIN. THIS PRECIPITATION WAS GENERATING IN AN AREA OF MODERATE TO STRONG 900 TO 700 MB FRONTOGENESIS. 40 TO 50 KNOT 700 MB WINDS ARE BRINGING ELEVATED INSTABILITY INTO THIS AREA FROM WESTERN IOWA. SPC MOST UNSTABLE CAPES ARE RUNNING AROUND 3000 J/KG JUST WEST OF OUR FORECAST AREA. MEANWHILE AHEAD OF THE COLD FRONT... SURFACE BASE CAPES ARE RUNNING BETWEEN 500 AND 1000 J/KG. IN ADDITION TO THIS INSTABILITY...THE EFFECTIVE BULK SHEAR ARE RUNNING ANYWHERE FROM 45 TO 55 KNOTS. AS A RESULT...WE EXPECT THAT THE THREAT FOR SEVERE WEATHER WILL LIKELY CONTINUE UNTIL AT AT LEAST 10 PM THIS EVENING. DESPITE CINS APPROACHING 200 J/KG CAUSED BY THE EARLIER CONVECTION...THERE IS STILL THE THREAT OF DAMAGING WINDS DUE TO DOWNDRAFT CAPES APPROACHING 1000 J/KG. IF THE SUNSHINE CAN MIX OUT THE STABLE LAYER NEAR THE SURFACE...THE 0-1 KM STORM RELATIVE HELICITY WOULD BE FAVORABLE FOR THE DEVELOPMENT OF A TORNADO. AT THIS TIME...THE BEST THREAT OF SEVERE WEATHER LOOKS TO BE ACROSS SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN. A CLOSED 500 MB LOW WILL MOVE SOUTHEAST INTO THE GREAT LAKES FOR MUCH OF THE UPCOMING WEEKEND. THE COMBINATION OF COLD AIR ALOFT AND DIURNAL HEATING WILL RESULT IN MEAN LAYER CAPES CLIMBING INTO THE 500 TO 1000 J/KG RANGE. AS A RESULT...THERE WILL BE A CHANCE OF INSTABILITY SHOWERS AND THUNDERSTORMS FROM LATE MORNING THROUGH EARLY EVENING ACROSS THE ENTIRE AREA ON SATURDAY AND MAINLY ACROSS WESTERN WISCONSIN ON SUNDAY. WITH THE GFS 850 MB TEMPERATURE ANOMALIES RUNNING AROUND 1 BELOW THE 1948 TO 2007 STANDARDIZED ANOMALIES...HIGH TEMPERATURES ON SATURDAY WILL LIKELY RANGE FROM THE UPPER 60S TO MID 70S. ADDITIONAL CHANCES OF SHOWERS AND THUNDERSTORMS LOOK POSSIBLE ON MONDAY AS A COLD FRONT APPROACHES THE REGION. SOUTHWESTERLY WINDS AHEAD OF THIS FRONT WILL ALLOW TEMPERATURES TO CLIMB TO AROUND 80 IN MOST AREAS. .LONG TERM...TUESDAY THROUGH FRIDAY THE OUTGOING LONG WAVE RADIATION CONTINUES TO SHOW STRONG TROPICAL FORCING LOCATED OVER THE WESTERN PACIFIC BETWEEN 140 AND 170 DEGREES EAST LONGITUDE. WITH THE SEA SURFACE TEMPERATURES IN THIS AREA REMAINING AT OR ABOVE 29C...THIS CONVECTION WILL LIKELY CONTINUE THROUGH THIS TIME PERIOD. THE WAVE TRAIN ASSOCIATED WITH THIS CONVECTION HAS RESULTED IN THE DEVELOPMENT OF A STRONG 150 MB ANTICYCLONE CENTERED AT 150 DEGREES EAST LONGITUDE AND 50 DEGREES NORTH LATITUDE. AS THIS SYSTEM PROGRESSES EAST...THE TELECONNECTION ASSOCIATED WITH THIS FEATURE WILL LIKELY RESULT IN FURTHER AMPLIFICATION OF THE 500 MB RIDGE ACROSS THE PACIFIC NORTHWEST AND WESTERN CANADA. AS THIS OCCURS...THE 500 MB TROUGH AXIS SHOULD GRADUALLY SHIFT FROM THE GREAT LAKES AND ONTARIO WEST INTO THE NORTHERN PLAINS AND MANITOBA...AND IN TURN OUR WINDS ALOFT WILL SHIFT FROM THE NORTHWEST TO THE WEST. SINCE THE 24.00Z MODELS SEEM TO HAVE A GOOD HANDLE ON THIS SITUATION...THERE WAS ENOUGH CONFIDENCE TO APPLY SOME MORE TIMING TO THIS PART OF THE FORECAST. WITH CANADIAN COLD FRONTS MOVING SOUTHEAST THROUGH THE AREA FROM MONDAY NIGHT INTO TUESDAY...AND FROM THURSDAY NIGHT INTO FRIDAY...SLIGHTLY HIGHER PRECIPITATION CHANCES WERE CENTERED ON THOSE TIME PERIODS. SINCE THE LAST 3 MODEL RUNS BEING DRY FROM TUESDAY NIGHT THROUGH WEDNESDAY...THE PRECIPITATION PROBABILITIES WERE DROPPED FOR THOSE TIME PERIODS. WITH THE GFS AND ECMWF 850 MB TEMPERATURE ANOMALIES REMAINING ANYWHERE FROM 0.5 TO 1.5 BELOW THE 1948 TO 2007 STANDARDIZED ANOMALIES...THE TEMPERATURES SHOULD REMAIN BELOW NORMAL THROUGH THE END OF JULY. SINCE THE MOS MAXIMUM TEMPERATURES HAVE BEEN TRENDING TOO WARM LATELY...A 50-50 BLEND OF HPC AND MOS BIAS CORRECTED WERE USED FOR THESE GRIDS. && .AVIATION...TONIGHT THROUGH SATURDAY MORNING SURFACE COLD FRONT REMAINS TO THE WEST OF BOTH TAF SITES THIS AFTERNOON. STILL SOME UNCERTAINTY AS TO WHETHER ADDITIONAL CONVECTION WILL FIRE ALONG THE FRONT. LAPS ANALYSIS AT 24.18Z SHOWS A BUILDING NARROW AXIS OF CAPE JUST AHEAD OF THE FRONT. WATER VAPOR SATELLITE IMAGERY STILL SHOWS A SHORT WAVE TROUGH UPSTREAM ACROSS NORTHERN MINNESOTA. THE 24.18Z RUC SHOWS THE FRONTOGENESIS CIRCULATION INCREASING WITH THE FRONT THROUGH THE LATE AFTERNOON...ESPECIALLY OVER THE WESTERN SECTIONS OF THE FORECAST AREA AND BELOW 700 MB. HAVE MAINTAINED THE CONTINUITY FROM THE PREVIOUS TAFS OF SHOWING VICINITY SHOWERS THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. VISIBLE AND IR SATELLITE SHOWING A LARGE MASS OF LOW CLOUDS ASSOCIATED WITH THE SURFACE LOW. CEILINGS ARE PRIMARILY VFR WITH SOME EMBEDDED MVFR. EXPECTING THESE CLOUDS TO MOVE INTO BOTH TAF SITES SATURDAY MORNING AND FOR NOW HAVE BROUGHT IN VFR CEILINGS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BOYNE AVIATION...04
Hazardous weather outlook, Jul 24, 12:41 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1241 PM CDT FRI JUL 24 2009 IAZ008-018-MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-055- 251100- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINONA- 1241 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT A COLD FRONT WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON AND EVENING. IF SUFFICIENT INSTABILITY IS ABLE TO BUILD...ADDITIONAL THUNDERSTORMS MAY DEVELOP. IF THIS OCCURS...THE WINDS ALOFT WOULD FAVORABLE FOR THEM TO BECOME SEVERE BETWEEN 3 PM AND 10 PM. THE MAIN SEVERE WEATHER THREATS WOULD BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE DURING THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED SATURDAY OR SUNDAY. IT IS TOO EARLY TO DETERMINE IF THERE WOULD BE A SEVERE WEATHER THREAT FOR THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ARE ADVISED TO BE ALERT FOR POSSIBLE ACTIVATION THROUGH EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ009>011-019-029-030-WIZ054-061-251100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-HOWARD-WINNESHIEK- 1241 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT AN AREA OF SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE AREA EARLY THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH THESE STORMS. A COLD FRONT WILL MOVE THROUGH THE AREA LATE THIS AFTERNOON AND EVENING. IF SUFFICIENT INSTABILITY IS ABLE TO BUILD...ADDITIONAL THUNDERSTORMS MAY DEVELOP. IF THIS OCCURS...THE WINDS ALOFT WOULD FAVORABLE FOR THEM TO BECOME SEVERE THROUGH 10 PM. THE MAIN SEVERE WEATHER THREATS WOULD BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE DURING THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED SATURDAY OR SUNDAY. IT IS TOO EARLY TO DETERMINE IF THERE WOULD BE A SEVERE WEATHER THREAT FOR THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ARE ADVISED TO BE ALERT FOR POSSIBLE ACTIVATION THROUGH EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RIECK/BOYNE/04
In the hours before
Local storm report, Jul 24, 3:25 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TSTM WND DMG CALMAR 43.18N 91.87W
07/24/2009 WINNESHIEK IA FIRE DEPT/RESCUE
12 TO 18 INCH DIAMETER TREES SNAPPED
0104 PM HAIL CALMAR 43.18N 91.87W
07/24/2009 E1.75 INCH WINNESHIEK IA FIRE DEPT/RESCUE
LASTED APPROX 10 MINUTES. BROKE WINDOWS AND DAMAGED
SIDING.
0100 PM HAIL 2 NW CALMAR 43.20N 91.89W
07/24/2009 E1.25 INCH WINNESHIEK IA FIRE DEPT/RESCUE
HAIL WAS 8 TO 9 INCHES DEEP IN PLACES AND SHREADED CROPS
&&
SHEALocal storm report, Jul 24, 3:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
337 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL FERRYVILLE 43.34N 91.08W
07/24/2009 E1.00 INCH CRAWFORD WI CO-OP OBSERVER
&&
SHEALocal storm report, Jul 24, 3:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
339 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL SENECA 43.27N 90.97W
07/24/2009 E1.00 INCH CRAWFORD WI POST OFFICE
&&
SHEALocal storm report, Jul 24, 3:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL STEUBEN 43.18N 90.86W
07/24/2009 E0.50 INCH CRAWFORD WI AMATEUR RADIO
0347 PM HAIL 3 NE DORCHESTER 43.50N 91.47W
07/24/2009 E0.25 INCH ALLAMAKEE IA PUBLIC
&&
SHEALocal storm report, Jul 24, 3:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
357 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 3 E DORCHESTER 43.47N 91.46W
07/24/2009 E0.50 INCH ALLAMAKEE IA PUBLIC
0357 PM HAIL 4 ENE DORCHESTER 43.49N 91.44W
07/24/2009 E0.50 INCH ALLAMAKEE IA PUBLIC
&&
SHEALocal storm report, Jul 24, 4:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
403 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 6 NNW CHURCHTOWN 43.43N 91.40W
07/24/2009 E1.00 INCH ALLAMAKEE IA PUBLIC
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:32 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 58 min |
| Jul 24, 3:07 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 53 min |
| Jul 24, 3:35 PM CDT | Areal Flood Advisory | ARX | Crawford, Grant, Richland, Vernon | 3 hr |
| Jul 24, 3:48 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 57 min |
| Jul 24, 4:24 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 66 min |
| Jul 24, 4:44 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 76 min |
| Jul 24, 5:39 PM CDT | Flash Flood Warning | ARX | Grant | 2 hr |
| Jul 24, 5:52 PM CDT | Flash Flood Warning | ARX | Crawford | 3 hr |
| Jul 24, 5:59 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 61 min |
| Jul 24, 6:08 PM CDT | Tornado Warning | ARX | Grant | 34 min |
Nearby
Flash Flood Warnings in Wisconsin, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.